MathSciNet Relay Station
MathSciNet bibliographic data
MR1316866 35Axx (35L15 58G17)
Berest, Yu. Yu.; Veselov, A. P. The Huygens principle and integrability. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 6(300), 7--78; translation in Russian Math. Surveys 49 (1994), no. 6, 5–77
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement